Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The equivariant Serre spectral sequence


Authors: I. Moerdijk and J.-A. Svensson
Journal: Proc. Amer. Math. Soc. 118 (1993), 263-278
MSC: Primary 55T10; Secondary 55N91, 55R91, 55T99
MathSciNet review: 1123662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For spaces with a group action, we introduce Bredon cohomology with local (or twisted) coefficients and show that it is invariant under weak equivariant homotopy equivalence. We use this new cohomology to construct a Serre spectral sequence for equivariant fibrations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T10, 55N91, 55R91, 55T99

Retrieve articles in all journals with MSC: 55T10, 55N91, 55R91, 55T99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1123662-9
PII: S 0002-9939(1993)1123662-9
Article copyright: © Copyright 1993 American Mathematical Society